IJPAM: Volume 50, No. 3 (2009)

CLOSED SETS AND CLOSURES IN PRETOPOLOGY

Monique Dalud-Vincent$^1$, Marcel Brissaud$^2$, Michel Lamure$^3$
$^1$GRS - Socialisation Research Group
University Lyon 2
5, Avenue Pierre Mendés France
B.P. 11-Sociologie, Bron Cedex, 69676, FRANCE
e-mail: [email protected]
$^{2,3}$LIRIS-MA2D
University Lyon 1
Bat. Nautibus, 43 Bd. du 11 Novembre 1918
Villeurbanne Cedex, 69622, FRANCE
$^3$e-mail: [email protected]


Abstract.In this paper, we propose different concepts of closure in pretopological spaces. We also focus on modeling possibilities they offer in the field of social sciences, in comparison with tools from graph theory or topology.

Received: December 23, 2008

AMS Subject Classification: 54G9S, 54A10, 54A05

Key Words and Phrases: graph, pretopology, closure

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 3